# SDR DL733970233

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NR 5 AD SVC CK ON SHIP 202, FOUND EMERGENCY FLOOR TRACK LIGHTING INOP FROM ROW 1 IN F/CLASS TO ROW 12 IN Y/CLASS INOP.  FOUND POWER SUPPLY FOR EMERGENCY TRACK LIGHTING INOP.  REPLACED PWR SUPPLY, EMERGENCY EVACUATION LIGHTS SYS OPS NML.
